# SDR QXEA200602963

- Difficulty date: October 25, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 12,796 hours, 12,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - SEAT TRACK NR 12 HAS SCRATCHES, CHAFES AT STATION X113 TO X130, X136 TO X156, X175 TO X196, X206 TO X225.  REPAIRED IAW RD8/4-53-884.
